Study on Unique “Common Fixed Points” in Symmetric Space

PDF

Published: 2023-10-30

Page: 430-433


K. Prudhvi *

Department of Mathematics, University College of Science, Saifabad, Osmania University, Hyderabad, Telangana State, India.

*Author to whom correspondence should be addressed.


Abstract

In this paper, we obtain a unique common fixed point theorem for occasionally weakly compatible in symmetric space. Our results are improving, generalizing, and extending other similar results existing in literature.

Keywords: Fixed points, occasionally weakly compatible, symmetric space


How to Cite

Prudhvi , K. (2023). Study on Unique “Common Fixed Points” in Symmetric Space. Asian Journal of Pure and Applied Mathematics, 5(1), 430–433. Retrieved from https://globalpresshub.com/index.php/AJPAM/article/view/1885

Downloads

Download data is not yet available.

References

Kannan R. Some results on fixed points, Bull. Calcutta. Math. Sci. 1968;60:71-76.

Al Thagafi MA, Shahzad N, Generalized I – non expensive selfmaps and invariant approximations, Acta. Math. Sinica, 2008l24:867-876.

Aliouche A. A common fixed point theorem for weakly compatible mappings in symmetric spaces satisfying a contractive condition of integral type, J. Math. Anal. Appl. 2006;322:796-802.

Abbas M, Jungck G. Common fixed point results for non commuting mappings without continuity in cone metric spaces, J. Math. Anal. Appl. 2008;341:416-420.

Prudhvi K. Generalized Fixed Points for Four Self – Mappings with the property OWC in CMS, Asian Research Journal of Mathematics. 2023;9(5):37- 40.

Zhang X. Common fixed point theorems for some new generalized contractive type mappings, J. Math. Anal. Appl. 2007;333:780-786.

Abbas M, Rhoades BE, Common fixed point theorems for occasionally weakly compatible mappings satisfying a generalized contractive condition, Mathematical Communications. 2008;13:295-301.

Hics TL, Rhoades BE. Fixed point theory in symmetric spaces with applications to probabilistic spaces, Non –linear Anal. 1999;36:331-344.

Jungck G, Rhoades BE. Fixed point theorems for occasionally weakly compatible mappings, Fixed Point Theory. 2006;7:286-296.

Jungck G, Rhoades BE. Fixed point theorems for occasionally weakly compatible mappings, Erratum, Fixed Point Theory. 2008;9:383-384.

Jungck G. Compatible mappings and common fixed points, Int. J. Math & Math. Sci. 1986;9:771-779.

Abbas M, Rhoades BE. Fixed and periodic point results in cone metric spaces, Appl. Math. Lett. 2008;2:511-515.